Panadol Extra – 20 Caplets
Maximum quantity is 5
Recommended to help relieve pain associated with: Headaches Dental pain Backache Muscle pain Osteoarthritis Period pain Neuralgia Rheumatic Pain Panadol Extra can also be used to treat aches, pains and fever associated with colds and flu. Each tablet contains Paracetamol 500mg and Caffeine 65mg to boost the pain relieving action of Paracetamol. Formulated to be absorbed twice as fast as standard Paracetamol for even faster pain relief. Panadol is gentle on the stomach and is suitable for those with a sensitive stomach or stomach disorders.